Normality of 3-dimensional lattice polytopes

Research output: Contribution to journalArticle

Abstract

We construct examples of ample lattice polytope of dimension n≥ 3 such that the n- 2 times multiple of them are very ample but not normal. We also obtain two classes of normal 3-dimensional nonsingular lattice polytopes. One is a class of polytopes with relatively small internal polytopes. The other is that of polytopes which are the Minkowski sums with line segments.

Original languageEnglish
Pages (from-to)83-88
Number of pages6
JournalElectronic Notes in Discrete Mathematics
Volume43
DOIs
Publication statusPublished - 2013 Sep 9

Keywords

  • Lattice polytopes
  • Toric varieties

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Normality of 3-dimensional lattice polytopes'. Together they form a unique fingerprint.

  • Cite this